Advertisement

Reactions Weekly

, Volume 1766, Issue 1, pp 117–117 | Cite as

Decitabine/deoxythymidine

Diarrhoea and elevation of transaminase following compassionate use: 4 case reports
Case report
  • 8 Downloads

In an open-label study involving patients treated for at least 1 year prior to 1 September 2017, four patients (1 man and 3 women) aged 28−63 years were described, who developed diarrhoea (2 patients) and elevation of transaminases (2 patients) during off-label (compassionate use) treatment with deoxythymidine and decitabine for thymidine mitochondrial myopathy due to kinase 2 deficiency [not all times to reactions onsets and outcomes stated].

A 28-year-old man (treated at academic medical centre in Guatemala) developed diarrhoea: The man, who had mitochondrial myopathy due to thymidine kinase 2 deficiency, started receiving oral deoxythymidine [deoxythymidine monophosphate] and oral decitabine [deoxycytidine monophosphate] at the age of 26 years on a compassionate use basis. He had dysphagia, and was on enteric feeding. In 2015, after 11 months of the therapy, he was transitioned to oral deoxythymidine 350 mg/kg/day and oral decitabine [deoxycytidine] 350 mg/kg/day on a compassionate...

Reference

  1. Dominguez-Gonzalez C, et al. Deoxynucleoside Therapy for Thymidine Kinase 2-Deficient Myopathy. Annals of Neurology 86: 293-303, No. 2, Aug 2019. Available from: URL: http://doi.org/10.1002/ana.25506 - Spain

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations